Record:   Prev Next
書名 Russian journal of numerical analysis and mathematical modelling
出版項 Zeist, The Netherlands : VSP BV, 1992-
國際標準期刊編號 0927-6467
1569-3988 (Online)
book jacket

館藏地數學所圖書室
Lib. Has7(1992)-29(2014), 2015年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.7 (1992)    館內使用    30340100254428
 數學所圖書室  v.8 (1993)    館內使用    30340100254436
 數學所圖書室  v.9 (1994)    館內使用    30340100254444
 數學所圖書室  v.10 (1995)    館內使用    30340100254451
 數學所圖書室  v.11 (1996)    館內使用    30340100275290
 數學所圖書室  v.12 (1997)    館內使用    30340100288111
 數學所圖書室  v.13 (1998)    館內使用    30340100304066
 數學所圖書室  v.14 (1999)    館內使用    30340100304074
 數學所圖書室  v.15 (2000)    館內使用     30340100330863
 數學所圖書室  v.16 (2001)    館內使用    30340100364466

01-01-93 已為 數學所圖書室 訂購 1 本.
說明 v. : ill. ; 25 cm
Six no. a year
Vol. 7, no. 1-
Lib. Has CSt MiU WaU
附註 English translations of selected original papers
Title from cover
先前题名 Soviet journal of numerical analysis and mathematical modelling 0169-2895 (OCoLC)14773514 (DLC)sn 87012420
主題 Numerical analysis -- Periodicals
Mathematical models -- Periodicals
Alt Title Numerical analysis and mathematical modelling
Record:   Prev Next